# SDR UALA2012030801526

- Difficulty date: March 8, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 85,746 hours, 10,455 cycles
- Engine: Pwa PW4056
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KRUEGER FLAP 16 HAS CRACK APPROX 6 IN AT UPPER OTBD CORNER.  REMOVED KRUEGER FLAP PER MM.  ACCOMPLISHED PRE-INSTALLATION INSPECTION OF NR 16 KRUEGER FLAP ATTACH POINTS ON ACFT.    INSTALLED FLAP AND TORQUED BOLTS UP TO STEP 3.E.(9) PG 406 MM.  COMPLETED INSTALLATION OF NR 16 L/E FLAP FROM ITEM 3(E)9.
